Alert archive / Nebraska / Tornado Warnings in 2014
Tornado Warning 24, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 17, 2014, 9:53 PM CDT for Cedar County, Nebraska. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2014, 9:53 PM CDT (02:53 UTC)
- Expired
- Jun 17, 2014, 10:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
County Cedar County, NE
The radar
The Sioux Falls radar (KFSD), 131 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 10:00 PM CDT | TORNADO | 5 Nne Laurel, NE | TORNADO STILL ON GROUND. NEARLY STATIONARY. |
| Jun 17, 10:16 PM CDT | TORNADO | 2 N Laurel, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 6:48 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4092 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 14.4
The text
As transmitted, in the capitals the NWS used until 2016.
595
WFUS53 KOAX 180253
TOROAX
NEC027-180330-
/O.NEW.KOAX.TO.W.0024.140618T0253Z-140618T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
953 PM CDT TUE JUN 17 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CEDAR COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 1030 PM CDT
* AT 952 PM CDT...A CONFIRMED TORNADO WAS LOCATED 3 MILES NORTH OF
LAUREL ...OR 18 MILES WEST OF PONCA...AND IS NEARLY STATIONARY.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN CEDAR COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
LAUREL.
THIS INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 390 AND
398.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4235 9702 4235 9711 4249 9715 4254 9709
4254 9702
TIME...MOT...LOC 0252Z 329DEG 2KT 4250 9706
TORNADO...OBSERVED
HAIL...<.75IN
$$
MAYES2 follow-up statements
228
WWUS53 KOAX 180309
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1009 PM CDT TUE JUN 17 2014
NEC027-180330-
/O.CON.KOAX.TO.W.0024.000000T0000Z-140618T0330Z/
CEDAR NE-
1009 PM CDT TUE JUN 17 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN CEDAR COUNTY...
AT 1009 PM CDT...A CONFIRMED TORNADO WAS LOCATED 4 MILES NORTHEAST
OF LAUREL...OR 19 MILES WEST OF PONCA...AND IS NEARLY STATIONARY.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
LAUREL.
THIS INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 390 AND
398.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4235 9702 4235 9711 4249 9715 4254 9709
4254 9702
TIME...MOT...LOC 0309Z 334DEG 3KT 4247 9707
TORNADO...OBSERVED
HAIL...<.75IN
$$
MAYES524
WWUS53 KOAX 180317
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1017 PM CDT TUE JUN 17 2014
NEC027-180330-
/O.CON.KOAX.TO.W.0024.000000T0000Z-140618T0330Z/
CEDAR NE-
1017 PM CDT TUE JUN 17 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN CEDAR COUNTY...
AT 1017 PM CDT...A CONFIRMED TORNADO WAS LOCATED 3 MILES NORTH OF
LAUREL...OR 19 MILES SOUTHWEST OF PONCA...MOVING SOUTHEAST AT 15 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
LAUREL.
THIS INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 390 AND
398.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4235 9702 4235 9711 4249 9715 4254 9709
4254 9702
TIME...MOT...LOC 0317Z 326DEG 12KT 4244 9705
TORNADO...OBSERVED
HAIL...<.75IN
$$
MAYESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 17, 6:15 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jun 17, 6:15 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 615 PM CDT TUE JUN 17 2014 .UPDATE... ISSUED AT 610 PM CDT TUE JUN 17 2014 SURFACE WARM FRONT AT 23Z EXTENDED ACROSS ANTELOPE/PIERCE/ WAYNE/THURSTON COUNTIES. HAVE SHAVED SOUTHWARD EXTENT OF POPS...AS THREAT OF STORMS SHOULD BE LIMITED TO NEAR AND NORTH OF THE SURFACE WARM FRONT. WHILE RISK OF STORMS IS SLIGHT...ANY STORMS THAT DO DEVELOP COULD CARRY THREATS FOR MAINLY HAIL AND DAMAGING WINDS. LIMITED TIMING TO A WINDOW FROM AROUND 01-06Z AS WELL...WITH BULK OF ACTIVITY LIKELY REMAINING OUTSIDE THE CWA. && .SHORT TERM...(TONIGHT THROUGH FRIDAY) ISSUED AT 312 PM CDT TUE JUN 17 2014 WV IMAGERY THIS AFTN SHOWING INTENSE CLOSED LOW SPINNING OVER THE PAC NW WITH A STRONG JET STREAK ROUNDING THE BASE OVER THE GREAT BASIN. DOWNSTREAM...NEAR ZONAL FLOW WAS SITUATED OVER THE CNTRL/ERN CONUS WITH A MINOR SHORTWAVE CROSSING THE GREAT LAKES REGION. MEANWHILE IMAGERY CLEARLY SHOWING GOOD SUB TROPICAL MOISTURE FEED PUSHING NEWD OVER THE SRN PLAINS. AT THE SFC...UNORGANIZED LOW PRESSURE WAS SITUATED IN THE VICINITY OF THE CNTRL HIGH PLAINS WITH A THERMAL BNDRY OVER NW IA/NRN NEB RESULTING FROM DIFFERENTIAL HEATING ASSOC WITH TRANSITION ZONE FROM CLOUDY/CLEAR SKIES. MODELS INDICATE POTENTIAL REMAINS HIGH FOR ADDITIONAL ROUNDS OF PCPN DURING THE FCST PD. BEGINNING TONIGHT...PAC NW CLOSED CIRCULATION EJECTS EWD ACROSS INTO THE NRN ROCKIES WHILE SFC REFLECTION BECOMES MORE ORGANIZED VIA DPVA. FOCUS FOR PCPN DEVELOPMENT LATER THIS EVENING APPEARS TO BE ALONG AXIS OF STOUT BNDRY LYR THETA-E CONVG ALONG THE SD/NEB BORDER/NW IA. NAM/GFS/ECM ARE IN GOOD AGREEMENT GREATEST RAINFALL AMOUNTS WILL BE FOUND IN NW IA WHERE MOISTURE POOLING WILL BE MOST PREVALENT. THEREFORE HAVE OPTED TO INCLUDE POPS MAINLY OVER NRN/ERN SECTION OF THE CWA. WED/WED NIGHT/THUR...LID STRENGTH INDEX/MLCIN/700MB TEMPS ALL INDICATE CAPPING WILL BE TOUGH TO OVERCOME UNTIL EARLY EVENING. HIRES ARW/NMM PROG TSTM DEVELOPMENT INITIALLY OVER CNTRL KS ALONG LLVL THETA-E CONVG AXIS...THEN SPREADING INTO THE CWA OVERNIGHT. PCPN WILL GET SHOVED GRADUALLY EWD ON THURSDAY IN RESPONSE TO APPROACHING COLD FRONT. ON FRIDAY...SEEMS TO BE AT LEAST A SMALL CHANCE FOR TSTMS ASSOC WITH MOISTURE RETURN/WEAK WARM FRONT LIFTING THRU THE CNTRL PLAINS. GIVEN LOW CONFIDENCE WILL OPT FOR COVERING THE CWA WITH TOKEN 20S. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 312 PM CDT TUE JUN 17 2014 MODELS IN RELATIVELY GOOD AGREEMENT LARGE SCALE FLOW WILL FOR THE MOST PART BE NEAR ZONAL THRU THE EXT PDS WITH TSTM CHANCES BEING DICTATED BY A SERIES OF FRONTAL PASSAGES. AS FOR SEVERE POTENTIAL...COMPOSITE PARAMETERS INDICATE BEST CHANCES WILL BE SAT AFTN/SUN AFTN. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 610 PM CDT TUE JUN 17 2014 VFR CONDITIONS ARE EXPECTED THROUGH THE TAF CYCLE. BELIEVE SHOWERS/THUNDERSTORMS WILL REMAIN NORTH OF KOFK THIS EVENING...AND HAVE KEPT ANY MENTION OUT OF THE TAF. SITES WILL KEEP WINDS AROUND 10-15KT OVERNIGHT...INCREASING DIURNALLY TOMORROW. SCATTERED MID- LEVEL CEILINGS ARE POSSIBLE THIS EVENING AND AGAIN TOMORROW AT ALL SITES. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && UPDATE...MAYES SHORT TERM...DEE LONG TERM...DEE AVIATION...MAYES
Hazardous weather outlook, Jun 17, 5:38 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 538 PM CDT TUE JUN 17 2014 NEZ011-012-016>018-181245- KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE- 538 PM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING IN FAR NORTHEAST NEBRASKA. IF THEY DO DEVELOP...THESE STORMS MAY BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY RISKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY EVENING AND WEDNESDAY NIGHT. ANY STORMS THAT DEVELOP MAY HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISKS. CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY. IAZ055-069-079-090-NEZ015-034-045-052-053-067-068-091-093-181245- HARRISON-POTTAWATTAMIE-MILLS-FREMONT-THURSTON-BURT-WASHINGTON- DOUGLAS-SARPY-CASS-OTOE-NEMAHA-RICHARDSON- 538 PM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY RIVER LEVELS WILL CONTINUE TO RISE ALONG THE MISSOURI RIVER AND SOME TRIBUTARIES...WITH LEVELS REACHING NEAR TO ABOVE FLOOD STAGE BY TONIGHT OR WEDNESDAY IN SEVERAL LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY EVENING AND WEDNESDAY NIGHT. ANY STORMS THAT DEVELOP MAY HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISKS. CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO THURSDAY. RIVER LEVELS ALONG THE MISSOURI RIVER WILL CONTINUE TO RISE TO AND REMAIN ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY. IAZ043-056-080-091-NEZ030>033-042>044-050-051-065-066-078-088>090- 092-181245- MONONA-SHELBY-MONTGOMERY-PAGE-BOONE-MADISON-STANTON-CUMING-PLATTE- COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER-SALINE-JEFFERSON- GAGE-JOHNSON-PAWNEE- 538 PM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY EVENING AND WEDNESDAY NIGHT. ANY STORMS THAT DEVELOP MAY HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISKS. CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY. MAYES
In the hours before
Local storm report, Jun 17, 9:09 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
909 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TORNADO 5 N LAUREL 42.50N 97.09W
06/17/2014 CEDAR NE NWS EMPLOYEE
&&
VDEWALDLocal storm report, Jun 17, 9:12 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
912 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG COLERIDGE 42.51N 97.20W
06/17/2014 CEDAR NE CO-OP OBSERVER
LARGE TREE LIMB BROKE THROUGH WINDOW IN THE HOUSE. FLAG
POLE BENT OVER 90 DEGREES.
&&
LANDSVORKLocal storm report, Jun 17, 9:14 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
914 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TORNADO 4 N LAUREL 42.49N 97.09W
06/17/2014 CEDAR NE STORM CHASER
LARGE TORNADO. POSSIBLE MULTIPLE VORTEX.
&&
VDEWALDLocal storm report, Jun 17, 9:22 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
922 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM TORNADO 5 N LAUREL 42.50N 97.09W
06/17/2014 CEDAR NE NWS EMPLOYEE
VERY LARGE STATIONARY WEDGE TORNADO. OBSERVED BY STORM
DAMAGE SURVEY CREW.
&&
VDEWALDLocal storm report, Jun 17, 9:33 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
933 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TORNADO 2 NNE LAUREL 42.46N 97.08W
06/17/2014 CEDAR NE NWS EMPLOYEE
THIS IS A NEW TORNADO ON THE GROUND.
&&
VDEWALDLocal storm report, Jun 17, 9:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
935 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TORNADO 3 NE LAUREL 42.46N 97.05W
06/17/2014 CEDAR NE STORM CHASER
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:24 PM CDT | Special Weather Statement | OAX | Cedar | 51 min |
| Jun 17, 7:38 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 37 min |
| Jun 17, 8:00 PM CDT | Tornado Warning | OAX | Cedar | 30 min |
| Jun 17, 8:13 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 32 min |
| Jun 17, 8:20 PM CDT | Tornado Warning | OAX | Cedar | 40 min |
| Jun 17, 8:40 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 35 min |
| Jun 17, 8:55 PM CDT | Tornado Warning | OAX | Cedar | 35 min |
| Jun 17, 9:01 PM CDT | Flash Flood Warning | OAX | Cedar | 3 hr |
| Jun 17, 9:08 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 37 min |
| Jun 17, 9:26 PM CDT | Tornado Warning | OAX | Cedar | 34 min |
| Jun 17, 9:40 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 35 min |
| Jun 17, 10:24 PM CDT | Tornado Warning | OAX | Cedar | 36 min |
| Jun 18, 2:19 PM CDT | River Flood Warning | OAX | Burt, Thurston | 4 days |
| Jun 18, 2:19 PM CDT | River Flood Warning | OAX | Washington | 6 days |
| Jun 18, 2:19 PM CDT | River Flood Warning | OAX | Douglas, Sarpy | 6 days |
Nearby
Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.